# SDR ASAA2019060399535

- Difficulty date: May 29, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 41,453 hours, 12,417 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON MASTER RECALL. GROUNDED - YES. PERFORMED PACK/ZONE TEMPERATURE BITE CHECK ON LH PACK REF B737-800 AMM 21-61-00-700-806-002 FOUND TCV FAULT IN HISTORY CLEARS AFTER RESET. NOT ABLE TO GENERATE FAULT. SYSTEM OK FOR SERVICE.
